# SDR SWAA2021020239721

- Difficulty date: January 5, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222AF IS DELAMINATED ON THE UPPER SKIN / FWD FLOOR PANEL 222AF WITH DELAMINATED UPPER SKIN WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.(1)
